Works matching DE "STOCHASTIC systems"
Results: 3595
Slow manifolds for dynamical systems with non-Gaussian stable Lévy noise.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 3, p. 477, doi. 10.1142/S0219530519500027
- By:
- Publication type:
- Article
Piecewise training for structured prediction.
- Published in:
- Machine Learning, 2009, v. 77, n. 2-3, p. 165, doi. 10.1007/s10994-009-5112-z
- By:
- Publication type:
- Article
Effective short-term opponent exploitation in simplified poker.
- Published in:
- Machine Learning, 2009, v. 74, n. 2, p. 159, doi. 10.1007/s10994-008-5091-5
- By:
- Publication type:
- Article
Exponential Stability of Highly Nonlinear Hybrid Neutral Pantograph Stochastic Systems with Multiple Delays.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00705-1
- By:
- Publication type:
- Article
Limiting Behavior of Nonlocal Stochastic Schrödinger Lattice Systems with Time-Varying Delays in Weighted Space.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 192, n. 1, p. 1, doi. 10.1007/s10440-024-00677-8
- By:
- Publication type:
- Article
Limiting Behavior of Nonlocal Stochastic Schrödinger Lattice Systems with Time-Varying Delays in Weighted Space.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 192, n. 1, p. 1, doi. 10.1007/s10440-024-00677-8
- By:
- Publication type:
- Article
Comprehensive Analysis of Deterministic and Stochastic Eco-Epidemic Models Incorporating Fear, Refuge, Supplementary Resources, and Selective Predation Effects.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00654-1
- By:
- Publication type:
- Article
A multigrid approach to two-dimensional phase unwrapping.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 2/3, p. 241, doi. 10.1002/nla.380
- By:
- Publication type:
- Article
PC expansion for material parameters using artificial data and statistical methods.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 191, doi. 10.1002/pamm.201610084
- By:
- Publication type:
- Article
Combined State and Parameter Reduction.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 825, doi. 10.1002/pamm.201410393
- By:
- Publication type:
- Article
Reachability and Observability Concepts for Stochastic Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 381, doi. 10.1002/pamm.201310186
- By:
- Publication type:
- Article
Results on approximate controllability of neutral integro‐differential stochastic system with state‐dependent delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22698
- By:
- Publication type:
- Article
Multiscale modeling and analysis for some special additive noises driven stochastic partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1376, doi. 10.1002/num.22938
- By:
- Publication type:
- Article
Results on approximate controllability of nondensely defined fractional neutral stochastic differential systems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 733, doi. 10.1002/num.22687
- By:
- Publication type:
- Article
New results concerning to approximate controllability of Hilfer fractional neutral stochastic delay integro‐differential systems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1072, doi. 10.1002/num.22567
- By:
- Publication type:
- Article
A comparison of two methods for transforming non-normal manufacturing data.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 31, n. 9/10, p. 957, doi. 10.1007/s00170-005-0279-3
- By:
- Publication type:
- Article
An On-line Simulation Approach to Search Efficient Values of Decision Variables in Stochastic Systems.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2005, v. 25, n. 11/12, p. 1232, doi. 10.1007/s00170-003-1951-0
- By:
- Publication type:
- Article
Semi-implicit Milstein approximation scheme for non-colliding particle systems.
- Published in:
- Calcolo, 2019, v. 56, n. 3, p. N.PAG, doi. 10.1007/s10092-019-0319-2
- By:
- Publication type:
- Article
Robust optimization of engineering structures involving hybrid probabilistic and interval uncertainties.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 3, p. 1327, doi. 10.1007/s00158-020-02762-6
- By:
- Publication type:
- Article
Decoupling uncertainty quantification from robust design optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 6, p. 1969, doi. 10.1007/s00158-018-2167-0
- By:
- Publication type:
- Article
Non-parametric stochastic subset optimization for design problems with reliability constraints.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 6, p. 1185, doi. 10.1007/s00158-015-1300-6
- By:
- Publication type:
- Article
Non-simple blow-up solutions for the Neumann two-dimensional sinh-Gordon equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 3, p. 341, doi. 10.1007/s00526-008-0187-0
- By:
- Publication type:
- Article
Cramér-Rao Bound for SAGE-based Residual Frequency Offset Estimation Algorithm in OFDM Systems.
- Published in:
- Wireless Personal Communications, 2009, v. 51, n. 2, p. 317, doi. 10.1007/s11277-008-9645-4
- By:
- Publication type:
- Article
An Interacting Particle Process Related to Young Tableaux.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 671, doi. 10.1007/s10958-014-1957-1
- By:
- Publication type:
- Article
Exact solutions of the stochastic Maccari system forced by multiplicative noise.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 5, p. 1, doi. 10.1002/zamm.202100199
- By:
- Publication type:
- Article
Convergent finite element based discretization of a stochastic two‐phase flow model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 1, p. 1, doi. 10.1002/zamm.202000308
- By:
- Publication type:
- Article
An Ensemble of Brownian Particles and a Stochastic Description of a System of "Slow" Convective Thermals at Convection Level.
- Published in:
- Water Resources, 2022, v. 49, n. 2, p. 212, doi. 10.1134/S0097807822020130
- By:
- Publication type:
- Article
TESTS STOCHASTIC SEASONALITY APPLIED TO DAILY FINANCIAL TIME SERIES.
- Published in:
- Manchester School (1463-6786), 1999, v. 67, n. 1, p. 39, doi. 10.1111/1467-9957.00132
- By:
- Publication type:
- Article
Control Policies Approaching Hierarchical Greedy Ideal Performance in Heavy Traffic for Resource Sharing Networks.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 3, p. 797, doi. 10.1287/moor.2019.1007
- By:
- Publication type:
- Article
A Stochastic Portfolio Optimization Model with Bounded Memory.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 4, p. 604, doi. 10.1287/moor.1110.0508
- By:
- Publication type:
- Article
Workload Interpretation for Brownian Models of Stochastic Processing Networks.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 4, p. 808, doi. 10.1287/moor.1070.0271
- By:
- Publication type:
- Article
Convergence Analysis of Sample Average Approximation Methods for a Class of Stochastic Mathematical Programs with Equality Constraints.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 648, doi. 10.1287/moor.1070.0260
- By:
- Publication type:
- Article
Stochastic Search in a Forest Revisited.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 589, doi. 10.1287/moor.1070.0256
- By:
- Publication type:
- Article
Approximation Algorithms for Stochastic Inventory Control Models.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 2, p. 284, doi. 10.1287/moor.1060.0205
- By:
- Publication type:
- Article
Asymptotic Behavior of Internet Congestion Controllers in a Many-Flows Regime.
- Published in:
- Mathematics of Operations Research, 2005, v. 30, n. 2, p. 420, doi. 10.1287/moor.1040.0127
- By:
- Publication type:
- Article
THE SEMI-ALGEBRAIC THEORY OF STOCHASTIC GAMES.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 2, p. 401, doi. 10.1287/moor.27.2.401.320
- By:
- Publication type:
- Article
A DIFFERENTIAL CALCULUS FOR RANDOM MATRICES WITH APPLICATIONS TO (max, +)-LINEAR STOCHASTIC SYSTEMS.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 4, p. 679, doi. 10.1287/moor.26.4.679.10003
- By:
- Publication type:
- Article
MAJORIZATION OF WEIGHTED TREES: A NEW TOOL TO STUDY CORRELATED STOCHASTIC SYSTEMS.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 2, p. 298, doi. 10.1287/moor.25.2.298.12224
- By:
- Publication type:
- Article
INDEX POLICIES AND A NOVEL PERFORMANCE SPACE STRUCTURE FOR A CLASS OF GENERALISED BRANCHING BANDIT PROBLEMS.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 2, p. 281, doi. 10.1287/moor.25.2.281.12229
- By:
- Publication type:
- Article
ON THE ESTIMATION OF THE THROUGHPUT FOR A CLASS OF STOCHASTIC RESOURCES SHARING SYSTEMS.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 2, p. 305, doi. 10.1287/moor.23.2.305
- By:
- Publication type:
- Article
Stochastic Scheduling With Priority Classes.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 1, p. 119, doi. 10.1287/moor.23.1.119
- By:
- Publication type:
- Article
ON THE VALUE OF ADAPTIVE SOLUTIONS TO STOCHASTIC SCHEDULING PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 1, p. 65, doi. 10.1287/moor.20.1.65
- By:
- Publication type:
- Article
ON THE STOCHASTIC EUCLIDEAN TRAVELLING SALESPERSON PROBLEM FOR DISTRIBUTIONS WITH UNBOUNDED SUPPORT.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 292, doi. 10.1287/moor.18.2.292
- By:
- Publication type:
- Article
LEAST CONTROLS FOR A CLASS OF CONSTRAINED LINEAR STOCHASTIC SYSTEMS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 275, doi. 10.1287/moor.18.2.275
- By:
- Publication type:
- Article
A LIGHT-TRAFFIC THEOREM FOR MULTI-SERVER QUEUES.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 15, doi. 10.1287/moor.8.1.15
- By:
- Publication type:
- Article
THE IMPACT OF UNCERTAINTY ON A PRODUCTION LINE.
- Published in:
- Management Science, 1990, v. 36, n. 12, p. 1518, doi. 10.1287/mnsc.36.12.1518
- By:
- Publication type:
- Article
IMPORTANCE SAMPLING FOR STOCHASTIC SIMULATIONS.
- Published in:
- Management Science, 1989, v. 35, n. 11, p. 1367, doi. 10.1287/mnsc.35.11.1367
- By:
- Publication type:
- Article
REDUCING INVENTORY SYSTEM COSTS BY USING ROBUST DEMAND ESTIMATORS.
- Published in:
- Management Science, 1989, v. 35, n. 7, p. 771, doi. 10.1287/mnsc.35.7.771
- By:
- Publication type:
- Article
DESIGN OF PRODUCT SPECIFICATIONS FOR MULTI-CHARACTERISTIC INSPECTION.
- Published in:
- Management Science, 1989, v. 35, n. 6, p. 743, doi. 10.1287/mnsc.35.6.743
- By:
- Publication type:
- Article
DOMINANCE CONDITIONS FOR MULTIVARIATE UTILITY FUNCTIONS.
- Published in:
- Management Science, 1988, v. 34, n. 4, p. 454, doi. 10.1287/mnsc.34.4.454
- By:
- Publication type:
- Article